Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 117, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 15, 2012, 1:14 PM CDT for Butler County, Grayson County, Kentucky. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2012, 1:14 PM CDT (18:14 UTC)
- Expired
- Mar 15, 2012, 1:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Butler County, KY, Grayson County, KY
The radar
The Louisville radar (KLVX), 85 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1726 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
078
WUUS53 KLMK 151814
SVRLMK
KYC031-085-151845-
/O.NEW.KLMK.SV.W.0117.120315T1814Z-120315T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
114 PM CDT THU MAR 15 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 145 PM CDT
* AT 110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR BROOKLYN...MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
GRANCER AND LOVE...
LEE...
DECKER...
READY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3744 8647 3733 8635 3732 8646 3730 8646
3727 8660 3734 8663
TIME...MOT...LOC 1814Z 259DEG 18KT 3731 8658
WIND...HAIL <50MPH 1.00IN
$$
TWF1 follow-up statement
388
WWUS53 KLMK 151840 RRA
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
240 PM EDT THU MAR 15 2012
KYC031-151849-
/O.CAN.KLMK.SV.W.0117.000000T0000Z-120315T1845Z/
BUTLER KY-
140 PM CDT THU MAR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUTLER COUNTY IS
CANCELLED...
THE MAIN THUNDERSTORM HAS MOVED OUT OF THE COUNTY. NO SEVERE
WEATHER REPORTS HAVE BEEN RECEIVED AT THIS TIME FROM BUTLER COUNTY.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2.
LAT...LON 3744 8647 3733 8635 3734 8647 3736 8649
3737 8651
TIME...MOT...LOC 1839Z 250DEG 17KT 3737 8646
$$
KYC085-151845-
/O.CON.KLMK.SV.W.0117.000000T0000Z-120315T1845Z/
GRAYSON KY-
140 PM CDT THU MAR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTHERN GRAYSON COUNTY...
AT 138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR READY...MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
WINDYVILLE AND PETH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3744 8647 3733 8635 3734 8647 3736 8649
3737 8651
TIME...MOT...LOC 1839Z 250DEG 17KT 3737 8646
WIND...HAIL <50MPH 1.00IN
$$
TWFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 12:04 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Mar 15, 12:04 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 104 PM EDT THU MAR 15 2012 .Update... Issued at 1000 AM EDT Mar 15 2012 All thunderstorms have exited the area with the exception of a cluster of light showers now moving across the Bluegrass Area. After these showers exit the Bluegrass, feel that we will have at least several hours before any convection develops by mid to late afternoon. Skies will become partly to mostly sunny by late morning across southern Indiana and the Bluegrass. .Short Term (Today through Friday)... Updated at 315 AM EDT Mar 15 2012 Challenging short term forecast with multiple upper level disturbances that will cause on and off chances of showers and t-storms today-Friday. Right now we sit in a lull diurnally and in between upper level shortwaves. Also a good moisture gradient exists over the area with upper 50s dewpts in the west to upper 40s to around 50 dewpts in the east. A good moisture axis to our west with lower 60s dewpts will nudge eastward into our area this morning. This axis is also rich with instability although it is elevated during the early morning hours. 0Z NAM and 0Z ARW WRF indicate a weak upper level wave tracking through northern TN/south central KY this morning may spark convection east of I-65 around or shortly after sunrise. Any showers/t-storms associated with this wave this morning would be elevated with small hail their greatest threat. Of greater concern for this afternoon will be an approaching shortwave tracking across the southern Mississippi Valley this morning. This wave is expected to spark strong to severe multicells this afternoon west of I-65. Strong ascent associated with the wave as well as abundant moisture and mostly elevated instability will produce mainly a hail threat although strong to severe winds may also pose a threat due to precip/hail loading and steep lapse rates. Overall soundings look a bit more moist through the column than Wed with PWATs near 1-1.25 inches, but the shortwave should provide enough forcing to steepen lapse rates for good hail/wind production. Portions of the area along and west of I-65 are in a slight risk from SPC for this afternoon/evening. Tonight expect storms to decline after 3-4Z as the wave passes and instability decreases diurnally. It's hard to time the next wave into the area, but the 12Z NAM brings one in as early as Fri morning and certainly by Fri afternoon. Small hail and gusty winds will again be a threat from multicell/pulse type storms Fri afternoon/evening. Due to high PWATS Thurs/Fri, any training storms may produce a minor flooding threat. As for temps over the next few days, they will largely depend on convection timing. Think that overall, high temps Thurs/Fri will be lower than Wed due to expected afternoon convection/clouds. Thus, went with mid 70s to around 80 both Thurs and Fri. Thurs night lows should drop into the upper 50s as convective debris clears out from evening storms. .Long Term (Friday night - Wednesday)... Updated at 300 AM EDT Mar 14 2012 Upper ridging that we have been talking about for a while now is still in the forecast and will dominate our weather through the early part of the new work week. As a result we will enjoy much warmer than normal temperatures, with our lows not far from our normal highs, and our highs in record territory at times. Right now Monday looks like the warmest day, with some locations poking into the middle 80s. Temperatures will be dependent on cloud and thunderstorm coverage, but the upper ridge will help keep those factors to a minimum especially Sunday through Tuesday. The best chance for showers and storms looks to be Saturday afternoon and evening. A short wave trough over the Ozarks Saturday morning will head northeast to Illinois and the lower Ohio Valley by evening. Thunderstorms will spark ahead of this feature. It looks like locally heavy rain and small hail will be the main threats with storms Saturday afternoon/evening. Behind the departing wave the upper ridge really asserts itself and keeps thunderstorm chances isolated at best Sunday through Tuesday. By Wednesday the ridge finally begins to shift to the east, but it appears that the next storm system coming in from the west will hold off until after this forecast period. && .Aviation (18Z TAF Issuance)... Updated at 100 PM EDT Mar 15 2012 Unseasonably warm and humid weather will very likely spark scattered to numerous thunderstorm by mid to late afternoon. In this early summer-like pattern, trying to pinpoint when a specific storm will impact a specific TAF site will be challenging. Feel that thunderstorms will begin to affect BWG and SDF as early as 19z, and LEX an hour or two later. Expect that thunderstorms will be most numerous from 20z through 02z early Friday, then diminish in coverage. However, isolated to scattered thunderstorms are possible at any time Friday as well. Southwest winds will average around 10kt this afternoon, then diminish to around 5kt from the south tonight. Friday afternoon, expect southwest winds around 10kt. Ceilings will stay VFR outside of any thunderstorms. Gusty winds and low visibilities and ceilings will occur within any thunderstorm. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Update...........JSD Short Term.......AS Long Term........13 Aviation.........JSD
Hazardous weather outlook, Mar 15, 10:28 AM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1128 AM EDT THU MAR 15 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-161530- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1128 AM EDT THU MAR 15 2012 /1028 AM CDT THU MAR 15 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON OR EARLY EVENING. ALTHOUGH WIND SHEAR IS NOT THAT GREAT...STRONG INSTABILITY AND STEEP LAPSE RATES MAY ALLOW SOME STORMS TO BECOME STRONG OR SEVERE...ESPECIALLY WEST IN INTERSTATE 65. THE MAIN THREAT WILL BE LARGE HAIL...WITH A LESSER POSSIBILITY OF ISOLATED DAMAGING WINDS. BRIEF HEAVY RAIN AND LIGHTNING WILL ACCOMPANY ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON FRIDAY AS MULTIPLE UPPER LEVEL DISTURBANCES CONTINUE TO CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS WILL BE HAIL...GUSTY WINDS...AND BRIEF HEAVY RAINFALL. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT THROUGH SUNDAY AS WE REMAIN IN A WARM...MOIST...SLIGHTLY UNSTABLE ATMOSPHERE. THE BEST CHANCE FOR STORMS WILL BE SATURDAY AFTERNOON AND EVENING AS AN UPPER LEVEL DISTURBANCE MOVES OVERHEAD. LOCALLY HEAVY RAIN AND SMALL HAIL WILL BE THE MAIN THREATS FROM THE STORMS. ALL THUNDERSTORMS PRODUCE LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OR DAMAGING WINDS THIS AFTERNOON OR EVENING. JSD/RS
In the hours before
Special weather statement, Mar 15, 1:07 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
107 PM CDT THU MAR 15 2012
KYZ027-061-151900-
BUTLER-GRAYSON-
107 PM CDT THU MAR 15 2012
...STRONG THUNDERSTORM WITH PENNY SIZE HAIL...AND 40 MPH WINDS...
AT 105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF MORGANTOWN...AND MOVING
NORTHEAST AT 25 MPH.
PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
LEITCHFIELD...
TILFORD AND LEE...
DECKER...
READY AND DO STOP...
CANEYVILLE AND WINDYVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3740 8661 3743 8662 3758 8642 3756 8635
3759 8635 3758 8631 3760 8624 3756 8619
3757 8617 3757 8611 3749 8605 3747 8606
3732 8636 3732 8646 3728 8645 3720 8662
3732 8673
TIME...MOT...LOC 1807Z 233DEG 20KT 3733 8659
RASSpecial weather statement, Mar 15, 1:09 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
109 PM CDT THU MAR 15 2012
KYZ024-025-151915-
BRECKINRIDGE-MEADE-
109 PM CDT THU MAR 15 2012
...STRONG THUNDERSTORM WITH PENNY SIZE HAIL...AND 40 MPH WINDS...
AT 105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HARDINSBURG...AND MOVING NORTHEAST AT 25
MPH.
PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
HARDINSBURG...
BRANDENBURG...
HARNED...
GARFIELD AND SAMPLE...
CLIFTON MILLS AND MYSTIC...
LODIBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3807 8630 3808 8628 3805 8626 3801 8618
3801 8611 3801 8608 3796 8605 3797 8603
3799 8603 3800 8600 3793 8599 3766 8653
3780 8667
TIME...MOT...LOC 1810Z 233DEG 20KT 3779 8651
RASLocal storm report, Mar 15, 1:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
212 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM HAIL NEW ALBANY 38.30N 85.83W
03/14/2012 M1.00 INCH FLOYD IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1200393
CMCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:03 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 27 min |
| Mar 14, 7:11 PM CDT | Special Weather Statement | LMK | Allen | 34 min |
| Mar 14, 7:50 PM CDT | Special Weather Statement | LMK | Allen | 25 min |
| Mar 14, 9:02 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 28 min |
| Mar 14, 10:40 PM CDT | Special Weather Statement | LMK | Oldham | 35 min |
| Mar 14, 10:45 PM CDT | Special Weather Statement | LMK | Oldham | 30 min |
| Mar 15, 6:35 AM CDT | Special Weather Statement | LMK | Trimble | 25 min |
| Mar 15, 1:07 PM CDT | Special Weather Statement | LMK | Grayson | 53 min |
| Mar 15, 1:09 PM CDT | Special Weather Statement | LMK | Breckinridge, Meade | 66 min |
| Mar 15, 1:15 PM CDT | Special Weather Statement | LMK | Hancock | 60 min |
| Mar 15, 1:20 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge | 25 min |
| Mar 15, 1:31 PM CDT | Special Weather Statement | LMK | Edmonson, Hart | 29 min |
| Mar 15, 1:35 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Hart | 25 min |
| Mar 15, 1:42 PM CDT | Special Weather Statement | LMK | Logan | 33 min |
| Mar 15, 1:53 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 22 min |
| Mar 15, 1:57 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 33 min |
| Mar 15, 2:03 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin, Hart | 27 min |
| Mar 15, 2:06 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 24 min |
| Mar 15, 2:18 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 27 min |
| Mar 15, 2:20 PM CDT | Special Weather Statement | LMK | Warren | 25 min |
| Mar 15, 2:23 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Nelson | 37 min |
| Mar 15, 2:40 PM CDT | Special Weather Statement | LMK | Jefferson | 35 min |
| Mar 15, 2:45 PM CDT | Severe Thunderstorm Warning | LMK | Marion | 30 min |
| Mar 15, 2:49 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson | 26 min |
| Mar 15, 2:50 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 25 min |
| Mar 15, 2:53 PM CDT | Special Weather Statement | LMK | Ohio | 37 min |
| Mar 15, 3:03 PM CDT | Special Weather Statement | LMK | Barren | 27 min |
| Mar 15, 3:11 PM CDT | Special Weather Statement | LMK | Butler, Logan, Ohio | 64 min |
| Mar 15, 3:16 PM CDT | Severe Thunderstorm Warning | LMK | Nelson, Washington | 29 min |
| Mar 15, 3:17 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 28 min |
| Mar 15, 3:18 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 27 min |
| Mar 15, 3:28 PM CDT | Special Weather Statement | LMK | Franklin | 32 min |
| Mar 15, 3:28 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Warren | 32 min |
| Mar 15, 3:33 PM CDT | Special Weather Statement | LMK | Oldham, Trimble | 27 min |
| Mar 15, 3:34 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Ohio | 26 min |
| Mar 15, 3:37 PM CDT | Severe Thunderstorm Warning | LMK | Shelby | 38 min |
| Mar 15, 3:43 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Washington | 32 min |
| Mar 15, 3:43 PM CDT | Severe Thunderstorm Warning | LMK | Scott | 32 min |
| Mar 15, 3:44 PM CDT | Special Weather Statement | LMK | Spencer | 31 min |
| Mar 15, 3:48 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Green, Metcalfe | 27 min |
| Mar 15, 3:49 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 26 min |
| Mar 15, 3:50 PM CDT | Areal Flood Advisory | LMK | Oldham, Trimble | 115 min |
| Mar 15, 3:50 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Edmonson, Grayson, Hancock | 40 min |
| Mar 15, 3:51 PM CDT | Severe Thunderstorm Warning | LMK | Oldham, Trimble | 24 min |
| Mar 15, 3:58 PM CDT | Special Weather Statement | LMK | Barren | 32 min |
| Mar 15, 4:04 PM CDT | Severe Thunderstorm Warning | LMK | Clinton | 23 min |
| Mar 15, 4:06 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Woodford | 24 min |
| Mar 15, 4:07 PM CDT | Severe Thunderstorm Warning | LMK | Hancock | 38 min |
| Mar 15, 4:15 PM CDT | Areal Flood Advisory | LMK | Breckinridge, Butler, Grayson, Ohio | 2 hr |
| Mar 15, 4:15 PM CDT | Special Weather Statement | LMK | Adair | 30 min |
| Mar 15, 4:15 PM CDT | Severe Thunderstorm Warning | LMK | Scott | 45 min |
| Mar 15, 4:23 PM CDT | Flash Flood Warning | LMK | Breckinridge, Hancock | 2 hr |
| Mar 15, 4:23 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 22 min |
| Mar 15, 4:24 PM CDT | Special Weather Statement | LMK | Russell | 36 min |
| Mar 15, 4:28 PM CDT | Special Weather Statement | LMK | Harrison, Nicholas | 62 min |
| Mar 15, 4:32 PM CDT | Special Weather Statement | LMK | Oldham | 28 min |
| Mar 15, 4:32 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Russell | 28 min |
| Mar 15, 4:38 PM CDT | Special Weather Statement | LMK | Barren, Hart, Larue | 37 min |
| Mar 15, 4:44 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 46 min |
| Mar 15, 4:46 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 29 min |
| Mar 15, 4:47 PM CDT | Areal Flood Advisory | LMK | Barren, Warren | 5 hr |
| Mar 15, 4:48 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 27 min |
| Mar 15, 4:56 PM CDT | Flash Flood Warning | LMK | Franklin, Harrison, Scott | 3 hr |
| Mar 15, 4:58 PM CDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 32 min |
| Mar 15, 4:58 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette | 37 min |
| Mar 15, 5:11 PM CDT | Special Weather Statement | LMK | Bullitt, Jefferson | 34 min |
| Mar 15, 5:28 PM CDT | Special Weather Statement | LMK | Jefferson, Oldham, Shelby | 32 min |
| Mar 15, 5:30 PM CDT | Special Weather Statement | LMK | Clinton, Russell | 30 min |
| Mar 15, 5:32 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 13 min |
| Mar 15, 5:33 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Lincoln, Marion, Mercer, Washington | 27 min |
| Mar 15, 5:34 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 26 min |
| Mar 15, 5:59 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Madison, Mercer | 16 min |
| Mar 15, 6:01 PM CDT | Areal Flood Advisory | LMK | Clinton | 102 min |
| Mar 15, 6:01 PM CDT | Special Weather Statement | LMK | Franklin, Shelby | 29 min |
| Mar 15, 6:03 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln, Madison | 8 min |
| Mar 15, 6:10 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Garrard, Jessamine, Madison | 35 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.